EconPapers    
Economics at your fingertips  
 

On Dicke-type hamiltonians with hidden variables

A. Klemm and V.A. Zagrebnov

Physica A: Statistical Mechanics and its Applications, 1978, vol. 92, issue 3, 599-615

Abstract: The main theoren about the exactness of the generalized version of the Bogoliubov (Jr.) thermodynamically-equivalent Hamiltonian method for Dicke-type models which include some hidden variables, is proved. Some generalizations are done of earlier investigations according to a Dicke-type model with spatial variation of electromagnetic field and classical Debye vibrations of atoms around their equilibrium positions. They refer to the range of electromagnetic field phase φ and to the violation of the one-mode approximation for vibrations.

Date: 1978
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901541
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:92:y:1978:i:3:p:599-615

DOI: 10.1016/0378-4371(78)90154-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:92:y:1978:i:3:p:599-615